2 doctors weighed in:

Been on sulfamethoxazole tmp ss tablet for two while days i feel tired nauseous and have had a dull headache. Is this an allergic reaction? Or no?

2 doctors weighed in
Dr. Michael Menachof
Facial Plastic Surgery

In brief: Not An Allergy

It doesn't sound like an allergy but may simply be one of the side effects of the medicine in you.
Depending on the severity of the infection you are taking it for, you might want to stop the medicine and see if you feel better.

In brief: Not An Allergy

It doesn't sound like an allergy but may simply be one of the side effects of the medicine in you.
Depending on the severity of the infection you are taking it for, you might want to stop the medicine and see if you feel better.
Thank
Dr. Yash Khanna
Family Medicine

In brief: Side effect/not alle

It is not allergy but side effect of taking sulphamethoxazole tmp antibiotics.

In brief: Side effect/not alle

It is not allergy but side effect of taking sulphamethoxazole tmp antibiotics.
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
22 years in practice
163K people helped
Continue
111,000 doctors available